MAUDE Adverse Event Report: MEDTRONIC MEXICO NC EUPHORA RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY,

MEDTRONIC MEXICO NC EUPHORA RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY,
Model Number NCEUP4512X
Medical Device Problem Codes Deflation Problem (1149); Device Dislodged or Dislocated (2923); Material Deformation (2976)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 04/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
An attempt was made to use one nc euphora coronary balloon catheter to treat a non-calcified, soft lesion located in the right coronary artery (rca).The procedure was for an st segment elevation myocardial infarction (stemi).The device was inspected with no issues.Negative prep was performed with no issues noted.The balloon was being used to post dilate a stent.It was reported that balloon deflation difficulties occurred, and the device would not deflate at the lesion site.The nc euphora was blocking flow in the artery.The device was taken to the guide and then everything was pulled out of the artery together.Intravascular ultrasound (ivus) was used, and the stent was post dilated with another 4.5x12mm nc euphora balloon to 12 atm.The patient is alive with no further injury and is unharmed.
 
Additional Manufacturer Narrative
Additional information: the patient was admitted to the hospital with stemi.The lesion was non-tortuous with 80% stenosis.It was not difficult to remove the protective sheath or the packaging stylette.A 50-50 concentration of contrast/saline was used.A compliant balloon was first used with no issues noted.The device did pass through a previously deployed stent.Resistance was not noted while advancing the device to the lesion.The balloon failed to deflate.One inflation was performed prior to the deflation difficulties at 12 atm.No inflation difficulties were noted.The device was not moved or repositioned while inflated.There was no injury to the patient as a result of the balloon blocking flow, and no intervention was needed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Product analysis summary: the device returned to medtronic for evaluation.Stretching was evident to the distal shaft and inner member.Necking was evident to the proximal balloon bond and inner member.The balloon folds returned expanded.The distal marker band had moved position to the mid balloon position possible due to the stretching of the inner member.No deformation was evident to the distal tip.Deflation testing could not be carried due to the condition of the device.No other damage evident to the remainder of the device.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information: annex d code added.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
NC EUPHORA RX
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY,
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
Manufacturer (Section G)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX   22570
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key19277775
Report Number9612164-2024-02218
Device Sequence Number6320258
Product Code LOX
UDI-Device Identifier00643169396173
UDI-Public00643169396173
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K141090
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/17/2025
Device Model NumberNCEUP4512X
Device Catalogue NumberNCEUP4512X
Device Lot Number227352304
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2024
Supplement Date Received by Manufacturer05/10/2024
05/30/2024
06/18/2024
Initial Report FDA Received Date05/09/2024
Supplement Report FDA Received Date05/27/2024
06/11/2024
06/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age58 YR
Patient SexMale